# SDR AALA201806209013

- Difficulty date: May 24, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 43,751 hours, 16,461 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281013120300
- Condition: Elongated
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED AFT RT DOOR HINGE FITTING, NOSE LANDING GEAR, BETWEEN FRAMES 19 TO 20, STRINGER 41R.  REPLACED THE HINGE FITTING IAW CMM 52-82-32.
